default-icon

Vitamin D b12 deficiency

My vitamin D level came at 14.34 and b12 at 164 in recent blood tests. I do feel lethargic and tired/sleepy through out the day. Also, feel depressed many times. Is it all related. What should i do
views-icons 84 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  All the symptoms you are having are a sign of the deficiency itself. Have a nutritious diet with fruits and dark leafy vegetables. Tab. Neurobion forte once a day after food for a month. Tab. D3 must 60k once a week for 12 weeks along with appropriate injectables will be required.  Kindly consult a general physician in person for further evaluation and management.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

Please take Vitamin D 60000 Every Sunday After Breakfast for 12 weeks Please take Tab. Biohomin two times day after food for one month
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hello there...i can understand your concern. you can take tablet uprise d3 60000 IU, one tablet every week for 8 weeks for vitamin d3 deficiency. Also try to go expose your body sunlight for atleast 30 mins everyday to increase natural synthesis. Take tablet becosules, one tablet every day for 1 month for vitamin b12 deficiency. consult a general physician for further evaluation of haemoglobin levels.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO